# SDR CALA2017092203253

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 23,139 hours, 7,784 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21933001AC
- Part serial: 6431
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 23,138 hours, 7,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HORN WENT OFF, CLIMBING THRU 30K.  CABIN ALTITUDE LIGHT ALSO ON CONTROLLABLE IN MANUAL.  EMERGENCY DECLARED.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-00 AND TESTED, SYSTEM TESTED OK, NO FAULTS NOTED.
